# SDR SWAA2018010218704

- Difficulty date: December 21, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 32,384 hours, 15,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 147A5615
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL SUPPORT CHANNEL CRACKED AT FASTENER, BS 540, RBL 24.  R&R CHANNEL PER SRM.
